# SDR QXEA200700757

- Difficulty date: May 2, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,116 hours, 15,353 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - JOBOLTS HAVE WORKED THRU TOP SKIN PANEL AND BUTT STRAP, STATION XN210, LEFT NACELLE.  REPAIRED IAW RD8/4-54-154, AND SRM 51-40-07, 51-42-05.
